You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Design of Optimal Insurance Contracts without the Nonnegativity Constraint on Claims
The Journal of Risk and Insurance
Vol. 54, No. 2 (Jun., 1987), pp. 314-324
Published by: American Risk and Insurance Association
Stable URL: http://www.jstor.org/stable/252860
Page Count: 11
You can always find the topics here!Topics: Insurance deductibles, Insurance coverage, Insurance policies, Health insurance, Risk aversion, Insurance premiums, Tiles, Insurance expenses, Insurance providers, Insurance claims
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Risk and Insurance © 1987 American Risk and Insurance Association